# SDR FDEA202208051896

- Difficulty date: August 5, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 58,817 hours, 28,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 4711
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,439 hours, 6,876 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  915     33-50  4663     05AUG22  HAJ  FACT  U  RH  SIDE EMERGENCY LIGHTS INOP   R/I  05AUG22 05:26   HAJ U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1ASMI                          POS: 1  SRL: 4711  ON  MPN: 2013-1A  SRL: 50292                     TAG NBR: 797G35    FACT 05AUG22 05:26   HAJ U  EATF-3350-T0338301  BATTERY PACK REPLACED IAW AMM 33-51-07-902-001,  TEST SATIS.
